# SDR WX0A2018052573326

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 38,519 hours, 29,844 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN CABIN DURING DESCENT.   FOUND YELLOW & BLUE HYDRAULIC SYSTEMS OVERSERVICED.  HYDRAULIC SYSTEMS WERE SERVICED TO PROPER LEVEL..
